MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3544600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 52-year-old caucasian female patient underwent a breast augmentation revision surgery with a 600cc mentor memorygel breast implant.Post-operatively, the patient experienced tenderness in her left breast.Magnetic resonance imaging and an ultrasound confirmed that her left prosthesis was ruptured.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2023, mentor received additional information.Mentor became aware that the patient underwent removal surgery on (b)(6) 2023.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: breast pain, rupture.Manufacturer¿s reference number: (b)(4).